# SDR DXTA2021021604749

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 586 hours, 431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: 50509870403
- Part serial: NSN
- Condition: Defective
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: PUSH BUTTON SPRING MECHANISM IS NOT RETURNING THE PUSH BUTTON FLUSH WITH MAIN CABIN DOOR. IT IS JUST HANGING OPEN.   REMOVED MAIN DOOR EXTERNAL HANDLE IAW P300 AMM 52-11-24 AND INSTALLED A SERVICABLE HANDLE IAW P300 AMM 52-11-24 PART WAS REMOVED SERVICEABLE FROM A/C S/N 50500328 AC TAIL N390QS FOR CONTINUED SERVICE ON A/C S/N 50500542 N439QS OPS CHECK GOOD
